# SDR REXA2016030200359

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SEAT TRACKS AT LBL 9 ARE CORRODED SECTION 1 - 4.  R & R LT SIDE FLOOR SEAT TRACKS IAW AMM 53-01-11-400-802.
